# SDR AALA202408300834

- Difficulty date: August 28, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N950XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7589
- Aircraft time: 20,695 hours, 5,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper Plate
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING JOB CARD 26L0000505, FOUND R4 DOOR EMERGENCY CYLINDER LOW. 1200PSI AT 68F. SERVICED R4 DOOR EMERGENCY CYLINDER IAW AMM 52-10-00-614-001-A, AND 52-22-00-614-002-A.
